# SDR MASA2011021801958

- Difficulty date: February 17, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 19,625 hours, 15,380 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 900012011
- Part serial: OCT030093
- Condition: Malfunctioned
- Location: Mlg
- Part time: 14,280 hours, 11,246 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE OH WARNING AFTER T/O.  MX REPLACED NR 2 BRAKE AND MLG WHEEL ASSEMBLIES.
